# SDR DALA2018060103747

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 68,661 hours, 49,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 693C DELAMINATED AT AFT END.  THE FLOOR PANEL WAS REPLACED IAW AMM. 53-20-01-201.
